# SDR SWAA2014060528723

- Difficulty date: May 16, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,241 hours, 33,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 364 TO BS 371, BETWEEN STRINGER 17L TO STRINGER 17R.  REPAIRED SKIN IAW AMM.
